DOI 10.1111/j.1399-3038.1995.tb00279.x
Cryptococcal meningitis in a child with hyperimmunoglobulin E syndrome.
Аннотация
A 13-year-old boy with hyperimmunoglobulin E (hyper-IgE) syndrome presented with headache, blurred vision, photophobia and bilateral papilledema due to cryptococcal meningitis. Treatment with amphotericin B, and S-fluorocytosine for several weeks and repeated lumbar punctures did not reduce the intracranial pressure, and a myeloperitoneal shunt was performed. The child was maintained on fluconazole for an additional six months. Patients with hyper-IgE syndrome are at increased risk of opportunistic fungal infections such as cryptococcal meningitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.